# SDR ASOA2016011414382

- Difficulty date: January 14, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL LOWER ANGLE CORRODED SEVERAL AREAS.  EVALUATED AND DETERMINED DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-00. REMOVED LOWER ANGLE ON PAX DOOR THRESHOLD REF SRM 51-42-06, 51-42-21, 51-41-02. REINSTALLED NEW PAX DOOR LOWER SILL LOWER ANGLE IAW SRM 51-42-06, 51-42-21, 51-42-11, AND DWG 601R31527, REV AM.
